# SDR IPXA2014041882689

- Difficulty date: March 20, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION, FRAME 85 REPAIR DOUBLER FWD OF TAIL BALL HAS A PUNCTURED SKIN.  ACCOMPLISHED REPAIR ON LOWER FUSELAGE SKIN AT FR 85 FWD OF TAIL STAND BALL IAW SRM 53-10-12 PB 201, PARA 13, REV 25.
